Mombu the Medicine Forum sponsored links

Go Back   Mombu the Medicine Forum > Medicine > Important question concerning generic viagra! (viagra headache)
User Name
Password
REGISTER NOW! Mark Forums Read

sponsored links


Reply
 
1 22nd January 14:17
mike
External User
 
Posts: 1
Default Important question concerning generic viagra! (viagra headache)


In <22092-3F82E629-211@storefull-2115.public.lawson.webtv.net>, joe2080@webtv.net (joe serinni) writes:

Hello Joe,
Welcome. First off, I use both proprietary Viagra and
generic imports as well. I've found them interchangeable as
far as primary effect and side effects are concerned; however,
none of us ever know how much adverse contaminant we may
be getting with the imports. (I'm a bit of a risk taker and at age
70 I'm not too concerned about the long term--30 year--effects.)
The sideeffects you are describing don't fall in the
'normal' range of what most of us have experienced. Headaches
are seldom of 'migrane' proportion and for many of us, they have
diminished or vanished with continued use of Viagra. For me, that's
been true of both the proprietary drug and the Indian generics.
Were I in your shoes, I'd see a primary care physician (or
your Urologist if you've been referred) and get a trial package of
Viagra. Try the legit substance and note the side effects--if the
migrane like headache appears, that's worth discussing with your
doc. A change to Levitra might be worthwhile. Once you find
out what the legit stuff does in your body, you'll be in a position
to consider the risks of playing with the imports. You may be
part of the 1/2 % of folks that, while they aren't on nitrates,
shouldn't be taking Viagra at all. Remember there are other
good choices besides a pill.

Regards, "Mike"
-- mikeellison3***atzzzyahoo.com --
  Reply With Quote


  sponsored links


2 7th April 01:47
joe2080
External User
 
Posts: 1
Default Important question concerning generic viagra! (viagra migraine cialis jaw)


Hello everyone, I've been taking generic viagra (Caverta) now for
around 7 months with terrific results. I break it in half (sometimes in
fours) but occasionally I get this horrible migraine that follows
several hours after I take the pill. Furthermore my jaw and gums throb
with relentless pain as well. I recently started to take excedrin when
this occurs, and in about 45 minutes all the pain dissipates which is
wonderful BUT.......... I'm very concerned that I may be damaging my
liver when I take the excedrin with the viagra still in my system.
I'm only 25 and I don't want to have liver failure in 15 yrs. Does
anyone think this will be the case? Should I not be taking this combo?
I also take the excedrin for the same reason after taking a cialis, but
I take viagra much more often then I do cialis.
Can someone please help?

Joe
  Reply With Quote


  sponsored links


3 7th April 16:31
mike
External User
 
Posts: 1
Default Important question concerning generic viagra! (viagra headache)


In <22092-3F82E629-211@storefull-2115.public.lawson.webtv.net>, joe2080@webtv.net (joe serinni) writes:

Hello Joe,
Welcome. First off, I use both proprietary Viagra and
generic imports as well. I've found them interchangeable as
far as primary effect and side effects are concerned; however,
none of us ever know how much adverse contaminant we may
be getting with the imports. (I'm a bit of a risk taker and at age
70 I'm not too concerned about the long term--30 year--effects.)
The sideeffects you are describing don't fall in the
'normal' range of what most of us have experienced. Headaches
are seldom of 'migrane' proportion and for many of us, they have
diminished or vanished with continued use of Viagra. For me, that's
been true of both the proprietary drug and the Indian generics.
Were I in your shoes, I'd see a primary care physician (or
your Urologist if you've been referred) and get a trial package of
Viagra. Try the legit substance and note the side effects--if the
migrane like headache appears, that's worth discussing with your
doc. A change to Levitra might be worthwhile. Once you find
out what the legit stuff does in your body, you'll be in a position
to consider the risks of playing with the imports. You may be
part of the 1/2 % of folks that, while they aren't on nitrates,
shouldn't be taking Viagra at all. Remember there are other
good choices besides a pill.

Regards, "Mike"
-- mikeellison3***atzzzyahoo.com --
  Reply With Quote
Reply


Thread Tools
Display Modes




Copyright 2006 SmartyDevil.com - Dies Mies Jeschet Boenedoesef Douvema Enitemaus -
666